# SDR UPS99230512

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 580-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, SEAT TRACK CORRODED BETWEEN 580 - 600 RBL 45 WL 208.  REPLACED SEAT TRACK RBL 45 BS 540 TO 610 PER SRM 53-10-5.
